| Model Number |
IBI-81174 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
05/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported pericardial effusion could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.
Event or Problem Description
Related manufacturing ref: 3008452825-2019-00275, 3008452825-2019-00274, 3008452825-2019-00273.Following an atrial fibrillation procedure, a pericardial effusion was noted.In the recovery room, the patient became hypotensive and a pericardial effusion was diagnosed.A pericardiocentesis was performed to stabilize the patient.There were no performance issues with any abbott device.